# SDR HEEA0014641

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8588X
- Make and model: Bell 206L-3
- Aircraft serial: 51486
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 206075187003
- Condition: Reads High
- Location: Engine Oil Temp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL TEMPERATURE INDICATOR READS HIGH FIRST FEW MINUTES AFTER START-UP.
